Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A nonoscillation theorem for a nonlinear second order differential equation


Author: J. W. Heidel
Journal: Proc. Amer. Math. Soc. 22 (1969), 485-488
MSC: Primary 34.42
DOI: https://doi.org/10.1090/S0002-9939-1969-0248396-0
MathSciNet review: 0248396
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. V. Atkinson, On second-order non-linear oscillations, Pacific J. Math. 5 (1955), 643-647. MR 0072316 (17:264e)
  • [2] Štefan Belohorec, On some properties of the equation $ y'' + f(x){y^\alpha }(x) = 0,0 < \alpha < 1$, Mat. Časopis Sloven. Akad. Vied. 17 (1967), 10-19. MR 0214854 (35:5703)
  • [3] Philip Hartman, Ordinary differential equations, Wiley, New York, 1964. MR 0171038 (30:1270)
  • [4] I. T. Kiguradze, On conditions for the oscillation of solutions of the equation $ u'' + a(t){\left\vert u \right\vert^n}\operatorname{sgn} u = 0$, Časopis Pěst. Mat. 87 (1962), 492-495. (Russian) MR 0181800 (31:6026)
  • [5] Imrich Ličko and Marko Švec, Le charactère oscillatoire des solutions de l'équation $ {y^{(n)}} + f(x){y^\alpha } = 0,n > 1$, Czechoslovak Math. J. 88 (1963), 481-491.
  • [6] R. A. Moore and Z. Nehari, Nonoscillation theorems for a class of nonlinear differential equations, Trans. Amer. Math. Soc. 93 (1959), 30-52. MR 0111897 (22:2755)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248396-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society